# SDR NWAA070956717

- Difficulty date: February 27, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 104,256 hours, 25,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1960-1980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACK ON STRINGER 48R, BS 1960-1980.  REPAIRED PER EA 67-208978.
